RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1995, Volume 29, Issue 2, Pages 79–81 (Mi faa585)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Regular Restrictions of Singular Quadratic Forms

W. Karwowskia, V. D. Koshmanenkob

a Institute of Theoretical Physics, University of Wroclaw
b Institute of Mathematics, Ukrainian National Academy of Sciences

Full text: PDF file (355 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1995, 29:2, 136–137

Bibliographic databases:

UDC: 517.9
Received: 21.04.1993
Revised: 20.10.1994

Citation: W. Karwowski, V. D. Koshmanenko, “Regular Restrictions of Singular Quadratic Forms”, Funktsional. Anal. i Prilozhen., 29:2 (1995), 79–81; Funct. Anal. Appl., 29:2 (1995), 136–137

Citation in format AMSBIB
\Bibitem{KarKos95}
\by W.~Karwowski, V.~D.~Koshmanenko
\paper Regular Restrictions of Singular Quadratic Forms
\jour Funktsional. Anal. i Prilozhen.
\yr 1995
\vol 29
\issue 2
\pages 79--81
\mathnet{http://mi.mathnet.ru/faa585}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1340310}
\zmath{https://zbmath.org/?q=an:0851.47014}
\transl
\jour Funct. Anal. Appl.
\yr 1995
\vol 29
\issue 2
\pages 136--137
\crossref{https://doi.org/10.1007/BF01080016}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TH47600012}


Linking options:
  • http://mi.mathnet.ru/eng/faa585
  • http://mi.mathnet.ru/eng/faa/v29/i2/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Koshmanenko V., Dudkin M., “Method of Rigged Spaces in Singular Perturbation Theory of Self-Adjoint Operators”, Method of Rigged Spaces in Singular Perturbation Theory of Self-Adjoint Operators, Operator Theory Advances and Applications, 253, Springer Int Publishing Ag, 2016, 1–237  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:202
    Full text:76
    References:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020